U.S. doctors online nowAsk doctors free
ZA
A 20-year-old female asked:

I have started with antibiotic treatment for acne 3 days ago. the dermatologist prescribed tetralysal 300mg as well as clindoxyl gel. even though the acne is better, i have a fine rash on my face that itches. should i continue with the treatment?

2 doctor answers2 doctors weighed in
Dr. Darrell Herrington
Family Medicine 35 years experience
Yes: It may take 1-2 months before full effect is realized.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Vijaya Sikand
40 years experience
Facial rash: The itching and fine rash may be caused by the clindoxyl gel. You could apply it more sparingly or even try stopping to see if it clears up. Also, if you can call the doctor who prescribed both medications to discuss, that would be the best course to follow.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 30, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.